On steady distributions of kinetic models of conservative economies

被引:75
|
作者
Matthes, Daniel [2 ]
Toscani, Giuseppe [1 ]
机构
[1] Univ Pavia, Dept Math, I-27100 Pavia, Italy
[2] Johannes Gutenberg Univ Mainz, Fachbereich Math & Informat, D-55099 Mainz, Germany
关键词
econophysics; Boltzmann equation; wealth and income distributions; Pareto distribution;
D O I
10.1007/s10955-007-9462-2
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
We analyze the large-time behavior of various kinetic models for the redistribution of wealth in simple market economies introduced in the pertinent literature in recent years. As specific examples, we study models with fixed saving propensity introduced by Chakraborti and Chakrabarti (Eur. Phys. J. B 17:167-170, 2000), as well as models involving both exchange between agents and speculative trading as considered by Cordier et al. (J. Stat. Phys. 120:253-277, 2005) We derive a sufficient criterion under which a unique non-trivial stationary state exists, and provide criteria under which these steady states do or do not possess a Pareto tail. In particular, we prove the absence of Pareto tails in pointwise conservative models, like the one in (Eur. Phys. J. B 17:167-170, 2000), while models with speculative trades introduced in (J. Stat. Phys. 120:253-277, 2005) develop fat tails if the market is "risky enough". The results are derived by a Fourier-based technique first developed for the Maxwell-Boltzmann equation (Gabetta et al. in J. Stat. Phys. 81:901-934, 1995; Bisi et al. in J. Stat. Phys. 118(1-2):301-331, 2005; Pareschi and Toscani in J. Stat. Phys. 124(2-4):747-779, 2006) and from a recursive relation which allows to calculate arbitrary moments of the stationary state.
引用
收藏
页码:1087 / 1117
页数:31
相关论文
共 50 条